Alert archive / Maine / Gale Warnings in 2017
Gale Warning 28, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Oct 26, 2017, 2:27 PM EDT. It took effect at Oct 27, 2017, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2017, 2:27 PM EDT (18:27 UTC)
- In effect from
- Oct 27, 2017, 12:00 AM EDT
- Expired
- Oct 27, 2017, 9:13 AM EDT
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
012 WHUS71 KCAR 261827 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 227 PM EDT THU OCT 26 2017 ANZ050-270230- /O.CAN.KCAR.GL.W.0027.000000T0000Z-171026T2000Z/ /O.NEW.KCAR.GL.W.0028.171027T0400Z-171027T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- 227 PM EDT THU OCT 26 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ051-270230- /O.CAN.KCAR.SC.Y.0073.000000T0000Z-171026T2000Z/ /O.NEW.KCAR.GL.W.0028.171027T0400Z-171027T1500Z/ COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 227 PM EDT THU OCT 26 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-270230- /O.CAN.KCAR.SC.Y.0073.000000T0000Z-171026T2000Z/ /O.NEW.KCAR.SC.Y.0074.171027T0400Z-171027T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 227 PM EDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
130 WHUS71 KCAR 261828 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 228 PM EDT THU OCT 26 2017 ANZ050-051-270230- /O.CON.KCAR.GL.W.0028.171027T0400Z-171027T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 228 PM EDT THU OCT 26 2017 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-270230- /O.CON.KCAR.SC.Y.0074.171027T0400Z-171027T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 228 PM EDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS71 KCAR 270105 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 905 PM EDT THU OCT 26 2017 ANZ050-051-270915- /O.CON.KCAR.GL.W.0028.171027T0400Z-171027T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 905 PM EDT THU OCT 26 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-270915- /O.CON.KCAR.SC.Y.0074.171027T0400Z-171027T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 905 PM EDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
771 WHUS71 KCAR 270647 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 247 AM EDT FRI OCT 27 2017 ANZ050-051-271500- /O.CON.KCAR.GL.W.0028.000000T0000Z-171027T1500Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 247 AM EDT FRI OCT 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-271500- /O.CON.KCAR.SC.Y.0074.000000T0000Z-171027T1500Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 247 AM EDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS71 KCAR 271313 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 913 AM EDT FRI OCT 27 2017 ANZ050-051-272115- /O.CAN.KCAR.GL.W.0028.000000T0000Z-171027T1500Z/ /O.EXB.KCAR.SC.Y.0074.000000T0000Z-171027T2300Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 913 AM EDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-272115- /O.EXT.KCAR.SC.Y.0074.000000T0000Z-171027T2300Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 913 AM EDT FRI OCT 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 26, 11:28 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Oct 26, 11:28 AM EDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1128 AM EDT Thu Oct 26 2017
.SYNOPSIS...
Areas of low pressure will lift north across the region through
tonight. The last of the lows will lift north of the area
Friday. High pressure will build into the state Friday night and
will move slowly east of the area this weekend. A strong area
of low pressure is expected to pass west of the region late
Sunday night into Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
11 AM Update...Rain continues across the area with some heavier
downpours over the eastern part of our region. Made some minor
adjustments to temperatures raising them in some eastern areas.
Otherwise, no major changes this hour.
Previous discussion...Rainy conditions continue today, along
with gusty winds Downeast.
The nearly stationary frontal boundary remains just poised to our
west this morning. Deep south flow out ahead of this front continues
to pump moisture into our region, resulting in steady rain. The
front and associated rain will shift ever so slightly eastward today
as a wave of low pressure develops off the New England coast. As
such, the steady rain will become more focused in eastern areas,
with another 1 to 2 inches to fall through this afternoon. With
rainfall amounts already in the 1 to 3 inch range, these additional
amounts could result in some flooding, so the Flash Flood Watch
remains in effect. Western areas of the forecast area could see a
break in the action for a time this afternoon as the moisture plume
shifts east, but rain will return by this evening as the
aforementioned low lifts northward. The steady rain will then begin
to taper off to showers from south to north later tonight. All told,
another 1 to 2 inches of rain, with a few locally higher amounts,
are expected through tonight. Please see the hydrology section below
for details on expected impacts.
The other concern for today will be gusty winds across the east,
especially Downeast where the strong low level jet ahead of the
front could mix down. Gusts of 35 to 40 mph will be possible over
portions of Washington County; some limbs or trees may be blown down
which may cause scattered power outages. Therefore the Wind Advisory
will remain in place through early this afternoon. The winds will
abate this afternoon once the jet moves east into New Brunswick.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
An upper level low across northern Maine at 12Z Fri will lift
well north of the area by Fri evening. Although the vast
majority of the rain will be over with by daybreak Fri, some
showers will likely continue through late morning or early
afternoon to the north of the Katahdin Region. Early clouds
should give way to a mostly sunny day Downeast, and across the
northern half of the CWA clouds will break for sunshine during
the mid-late afternoon. Although not as warm as recent days,
temperatures will still be several degrees above average with
highs ranging from the mid 50s in the Saint John Valley to near
60 degrees in the Greater Bangor Region. High pressure builds
into the area Fri night with a clear sky and seasonably cool
temperatures. The normally colder valleys in northwest Maine
will drop below freezing. Given all the recent rain and residual
moisture it is likely there will be some patchy fog, and will
add that into the forecast. Saturday is shaping up to be a very
nice start to the weekend. High pressure over the region will
slowly move east with a weak return flow setting up in the
afternoon. It is expected to be a bright and sunny day with
temperatures about 5 to 8 degrees above average.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface high pressure continues to move well east of the area Sat
night and Sunday. An upper trough across the Great Lakes and
midwest will move east and begins to take on a negative tilt. This
will allow a surface low to develop off the Delmarva Coast by Sunday
afternoon. Clouds will begin to move across the area from the west
Sat night, but should be of the high/thin variety for the most part.
Stronger return flow will set up and will keep temperatures milder
than Fri night with most areas to remain above freezing, although it
is possible that a few sheltered valley locations could come
close to freezing. Sunday will feature intervals of clouds and
sun, but the trend will be toward increasing clouds during the
day. The low level air mass warms some, but with increasing
clouds and south flow on the back side of the retreating high
temps will likely be a little cooler than Saturday along the
coast, but inland areas will likely be a few degrees milder,
especially across the northwest zones.
The main concern is for a period of high wind later Sun night into
Monday as a deep area of low pressure passes west of the region. The
models have a 70-80 knot jet at 925H along with a very strong
pressure gradient. There is the potential for a high wind event,
especially along and near the coast and across the higher
elevations. Discussed this with WFO Gray and will go stronger than
the model consensus for wind during this time and will mention the
wind threat in the HWO. Rain will overspread the region Sun night,
but may not reach the far northeast zones until late Sun night or
Mon morning. Rain will fall across the region Monday, with a few
heavier downpours. The rain should taper off to scatterd showers
and drizzle across the southern half of the CWA during the mid-
late afternoon. Rainfall amounts from this system should be in
the 0.75- 1.5" range, with locally higher amounts, especially
across the Downeast Region and across the Central Highlands. The
astronomical tides are fairly low, but large waves could
produce a bit of splash over and some high surf Monday. Drier
weather for Tue and Wed with temps a bit above average.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
NEAR TERM: IFR conditions will prevail through much of the next
24 hours due to widespread rain, low ceilings, and patchy fog.
Ceilings will remain at or below 1000 ft today and tonight,
though they may lift to 1500 ft or so from time to time.
Visibility will remain at 3-5SM, occasionally dropping to 2SM.
There will be some minor improvement at the southern terminals
late tonight as rain tapers to showers, but prevailing MVFR with
occasional IFR is still likely.
SHORT TERM: IFR ceilings are possible north of KHUL in the
morning Fri with improvement to MVFR and then VFR during the
afternoon Fri. VFR conditions expected Fri at the Downeast
terminals. VFR expected Fri night into Sun, with the only
possible exception some brief IFR possible in any fog patches
Fri night. Conditions will lower to IFR and LIFR in rain later
Sun night into Monday, and some strong low level wind shear is
possible late Sun night and Mon morning as an intense area of
low pressure passes west of the region.
&&
.MARINE...
NEAR TERM: 630 AM update...The Gale Warning has been replaced by
a Small Craft Advisory, which is in effect until 4 pm today for
all the waters. Winds are gusting to 25-30 kt and seas are 7-13
feet. While the winds will subside through the day, seas are
expected to remain well above 5 feet, so an SCA was issued.
Additional headlines will likely be needed for overnight as
winds are expected to increase again; will let the day crew
assess this further.
Previous discussion...The Gale Warning remains in effect
through this morning. Winds are starting to increase early this
morning and expect they will continue to do so through daybreak
as low pressure develops along a frontal boundary just west of
the waters. Seas will build as well, reaching 8 to 12 feet.
However, conditions will improve from west to east later this
morning into the afternoon as the low lifts just to the west.
Additional headlines will likely be needed tonight as winds will
once again increase behind the low.
SHORT TERM: The wind and seas will begin to diminish Friday, but a
small craft advisory will be needed with the potential that there
could be some low end gales early in the day Fri. The wind and seas
are expected to be below small craft advisory levels Fri night
through Sun. A high likelihood that gales develop Sun night and
continue into Mon, and can't even rule out a period of storm force
wind, but difficult, especially this far out to say how much of
the stronger wind aloft will make it down to the water.
&&
.HYDROLOGY...
The Flash Flood Watch remains in effect through this
afternoon. Steady rain will continue through today, especially over
eastern areas. Rainfall totals of 1 to 3 inches with locally higher
amounts have been reported so far and rivers have responded with
fairly modest rises. Given the recent dry weather, the mainstem
rivers are expected to remain well within their banks. However, with
an additional 1 to 2 inches of rain expected and rainfall rates
up to 1 in/hr possible, minor flooding along smaller streams
and poor drainage areas could occur. The highest rainfall totals
and heaviest rain rates are expected across eastern sections of
our forecast area, so have continued with the Flash Flood Watch
for these areas through 2 pm this afternoon.
&&
.CLIMATE...
All-time monthly temperature records were established yesterday
at Caribou, Houlton, and Millinocket. Specific details are
available on the news headlines on the top of our web page at
weather.gov/car
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 6 PM EDT this evening for MEZ002-005-
006-011-015>017-029-030-032.
Wind Advisory until 2 PM EDT this afternoon for MEZ017-030.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for ANZ051-
052.
Gale Warning until 4 PM EDT this afternoon for ANZ050.
&&
Near Term...Hastings
Short Term...CB
Long Term...CB
Aviation...Hastings/CB
Marine...Hastings/CB
Hydrology...Hasting
Climate...CBHazardous weather outlook, Oct 26, 2:23 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 223 PM EDT Thu Oct 26 2017 MEZ002-005-006-011-015>017-029-030-032-271830- Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Northern Washington- 223 PM EDT Thu Oct 26 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Coastal DownEast Maine...East Central Maine...Eastern Maine...Far Northern Maine...Interior DownEast Maine and Northern Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very strong winds are expected to develop Sunday night into Monday. These winds could be damaging. Downed trees and tree limbs are possible and may led to power outages. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-004-010-031-271830- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Central Piscataquis-Southern Piscataquis- 223 PM EDT Thu Oct 26 2017 This Hazardous Weather Outlook is for Far Northern Maine...North Central Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Very strong winds are expected to develop Sunday night into Monday. These winds could be damaging. Downed trees and tree limbs are possible and may led to power outages. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-271830- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 223 PM EDT Thu Oct 26 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT FRIDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-271830- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 223 PM EDT Thu Oct 26 2017 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Storm conditions are currently expected to develop Sunday night into Monday .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 12:45 AM EDT | Areal Flood Advisory | CAR | Washington | 4 hr |
| Oct 26, 4:42 AM EDT | Areal Flood Advisory | CAR | Washington | 5 hr |
| Oct 26, 6:23 AM EDT | Small Craft Advisory | CAR | 8 hr | |
| Oct 26, 9:27 AM EDT | Areal Flood Advisory | CAR | Washington | 3 hr |
| Oct 26, 11:27 AM EDT | Gale Warning | CAR | 3 hr | |
| Oct 26, 2:27 PM EDT | Small Craft Advisory | CAR | 25 hr | |
| Oct 26, 4:35 PM EDT | Areal Flood Advisory | CAR | Aroostook | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.